# SDR DXTA2019022502072

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 12,040 hours, 9,458 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 10644D02M05
- Part serial: 04090426
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISPLAY UNIT - DURING FLIGHT INTERMITTENT HOT ELECTRICAL ODOR IN COCKPIT. AMLCD VERY HOT TO THE TOUCH.  FOUND AMLCD VERY HOT TO THE TOUCH . REMOVED AND REPLACED AMLCD IAW CE-560XL M/M 77-40-00. OPS CHECK GOOD. PERFORMED ENG RUNS NO ABNORMAL ELECTRICAL SMELL NOTED IN AIRCRAFT INSTALLED AMLCD REMOVED SERVICEABLE FROM AIRCRAFT N698QS P/N 10644D02M05 S/N 04090426REMOVED AMLCD 10644D02M05 S/N 04050396A
